# SDR CA110427010

- Difficulty date: April 19, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 44,808 hours
- Engine: Pwa PW120A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Fluctuates
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) OIL PRESSURE FLUCTUATION/IFSD DURING CLIMB OIL PRESSURE FLUCTUATIONS OCCURRED. THE ENGINE WAS SHUTDOWN AND SECURED AND THE ACFT RETURNED TO THE DEPARTURE POINT FOR AN UNEVENTFUL SINGLE ENGINE LANDING.  TROUBLESHOOTING IS ON-GOING.
